Sh:686

Bib entry
@article{Sh:686,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{The yellow cake}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {129},
 number = {1},
 year = {2001},
 pages = {279--291},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-00-05538-6},
 mrclass = {26B40 (03E17 03E35)},
 mrnumber = {1694876},
 mrreviewer = {Krzysztof Ciesielski},
 doi = {10.1090/S0002-9939-00-05538-6},
 note = {\href{https://arxiv.org/abs/math/9810179}{arXiv: math/9810179}},
 arxiv_number = {math/9810179}
}